Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Finite operators and amenable $C^\ast$-algebras
HTML articles powered by AMS MathViewer

by John W. Bunce PDF
Proc. Amer. Math. Soc. 56 (1976), 145-151 Request permission

Abstract:

In this paper we prove that the ${C^\ast }$-algebra generated by the left regular representation of a discrete group is amenable if and only if the group is amenable. Theorems concerning finite operators and the relationship between finite operators and amenable ${C^\ast }$-algebras are proved.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 47C05
  • Retrieve articles in all journals with MSC: 46L05, 47C05
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 56 (1976), 145-151
  • MSC: Primary 46L05; Secondary 47C05
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0402514-3
  • MathSciNet review: 0402514